Vol. 296, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Other MSP Journals
On the Chow ring of the stack of truncated Barsotti–Tate groups

Dennis Brokemper

Vol. 296 (2018), No. 2, 271–303
Abstract

We determine the Chow ring of the stack of truncated displays and more generally the Chow ring of the stack of G-zips. We also investigate the pullback morphism of the truncated display functor. From this we can determine the Chow ring of the stack of truncated Barsotti–Tate groups over a field of characteristic p up to p-torsion.

Keywords
equivariant Chow groups, Barsotti–Tate groups, displays, $G$-zips
Mathematical Subject Classification 2010
Primary: 14C15
Milestones
Received: 2 February 2018
Revised: 16 April 2018
Accepted: 18 April 2018
Published: 16 July 2018
Authors
Dennis Brokemper
University of Paderborn
Paderborn
Germany